Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyLymphomaTeam Member asked a question 💭
Pearl River, NY
November 25, 2023
 · 
Reactions
A MyLymphomaTeam Member

Thank you!

November 27, 2023
A MyLymphomaTeam Member

I'm so sorry to hear that these side effects are happening to you. I'm not taking this med, but I have heard people say that stretching, gentle exercise, warm baths and rest helps. But many people need the assistance of a pain med as well. Perhaps a discussion with your doctor needs to happen asap? Best of luck, and many blessings. I will pray an answer comes your way soon. 🙏❤️🙏

November 26, 2023

Related Questions

View All
A MyLymphomaTeam Member asked a question 💭
Many, LA

A MyLymphomaTeam Member asked a question 💭
Tønder, DK

A MyLymphomaTeam Member asked a question 💭
Waterford, MI